Loading...
Loading...

Go to the content (press return)

A differential approach for bounding the index of graphs under perturbations

Author
Dalfo, C.; Fiol, M.; Garriga, E.
Type of activity
Journal article
Journal
Electronic journal of combinatorics
Date of publication
2011-09-02
Volume
18
Number
1
First page
1
Last page
13
Repository
http://hdl.handle.net/2117/13161 Open in new window
URL
http://www.combinatorics.org/Volume_18/PDF/v18i1p172.pdf Open in new window
Abstract
This paper presents bounds for the variation of the spectral radius (G) of a graph G after some perturbations or local vertex/edge modifications of G. The perturbations considered here are the connection of a new vertex with, say, g vertices of G, the addition of a pendant edge (the previous case with g = 1) and the addition of an edge. The method proposed here is based on continuous perturbations and the study of their differential inequalities associated. Within rather economical information ...
Citation
Dalfo, C.; Fiol, M. A.; Garriga, E. A differential approach for bounding the index of graphs under perturbations. "Electronic journal of combinatorics", 02 Setembre 2011, vol. 18, p. 1-13.
Keywords
Adjacency matrix Spectral radius Graph perturbation Differential inequalities, Graph
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants

Attachments